Author Details

Wongyai, Kritsadaphiwat

  • Vol 17, No 3 (2019): December - Articles
    Projection Type Ishikawa Iteration with Perturbations for Common Fixed Points of Two Nonself Generalized Asymptotically Quasi-Nonexpansive Mappings
    Abstract  PDF


Copyright 2020 by the Mathematical Association of Thailand.

All rights reserve. No part of this publication may be reproduced, stored in a retrieval system, or transmitted, in any form or by any means, without the prior permission of the Mathematical Association of Thailand.

|ISSN 1686-0209|